# SDR GTIA2018090602833

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 30,130 hours, 13,749 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT. DIRTY SOCK SMELL (STRONG) THROUGHOUT AIRCRAFT. APPEARS RELATED TO PACK1. APPROX 4000'-ACCOMPLISHED TSM 05-50-00-810-831-A. INSPECTED APU BAY AND INLET. INSPECTED ENG 1 AND ENG 2 FOR LEAKS. RAN PACK OFF OF ALL 3 SOURCES OF BLEED AIR. COULD NOT DUPLICATE SMELL. NO DEFECTS NOTED. NO ODOR PRESENT. A/C OK FOR SVC.
